# SDR DALA2015022601704

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 35,012 hours, 30,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT L2-846/847/848 AFT CATWALK.  TROUBLESHOT.  RESEATED R5-374 AND R5-373 CONNECTORS.  OPERATION CHECKS GOOD.
